# SDR MWEA98986

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Fell Off
- Location: Pax Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR SLIDE COVER FELL OFF.  MTC REINSTALLED PASSENGER DOOR SLIDE COVER.
